# SDR IPXA2025020524347

- Difficulty date: January 28, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN, CORROSION BETWEEN JOINT PLATES 2&3 AT RIB 9. DOT 12-1 APPROVED
